Translator Disclaimer
September 2020 On the Proof of Elimination of Imaginaries in Algebraically Closed Valued Fields
Will Johnson
Notre Dame J. Formal Logic 61(3): 363-381 (September 2020). DOI: 10.1215/00294527-2020-0017

Abstract

We give a simplified proof of elimination of imaginaries (in the geometric sorts) in ACVF, based on ideas of Hrushovski. This proof manages to avoid many of the technical issues which arose in the original proof by Haskell, Hrushovski, and Macpherson.

Citation

Download Citation

Will Johnson. "On the Proof of Elimination of Imaginaries in Algebraically Closed Valued Fields." Notre Dame J. Formal Logic 61 (3) 363 - 381, September 2020. https://doi.org/10.1215/00294527-2020-0017

Information

Received: 17 October 2019; Accepted: 25 March 2020; Published: September 2020
First available in Project Euclid: 26 September 2020

MathSciNet: MR4159161
Digital Object Identifier: 10.1215/00294527-2020-0017

Subjects:
Primary: 03C60

Rights: Copyright © 2020 University of Notre Dame

JOURNAL ARTICLE
19 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.61 • No. 3 • September 2020
Back to Top